Posted 10/17/2011 6:23 PM (GMT -6)
Hello Kittyfuzz, I want to welcome you to a place no one wants to be, but are thankfull we are.
I had just spoken about side effects I couldnt remember, now I do, the weight gain. I gained at least 30lbs in the first year of taking meds on the regular basis. Its awful, and I have never been sure of the solution for it. Its a vicious circle, taking meds, gaining weight, the weight gain that causes more pain. What to do, what to do.
I never lost more than 25lbs, which is off or on depending on how it goes, I am really trying to lose weight as my daughter is getting married in June, far away you might say. I know June will be here with a blink of my eye. I am trying not to gain anymore at this point.
Ok, again welcome, take care,
degenerative disc disease, fibromyalgia, osteoarthritis, neuropathy, lumbar laminectomy july 1998 no help, rechargeable neurostimulator unit low right back w/lead wires to left side and right leg unit not working just sitting there.i am 57 years young in may will turn 58. i have 2 grown daughters, 25 and 29. i have 2 grandchildren, 9 year old grandaughter and 5 yr. old grandson